# SDR AALA20130921008

- Difficulty date: September 20, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 49,491 hours, 6,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 38G EMERGENCY LIGHT INOPERATIVE.  RELAMPED 38G EMERGENCY LIGHT AS IAW MM 33-50-00 OPERATIONS CHECKED NORMAL.
